# SDR CALA0400748

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 57,324 hours, 29,797 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656215U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE KEELBEAM CORRODED BETWEEN STA 520 AND 540, LBL 10.  A KEEL BEAM SPLICE REPAIR WAS INSTALLED IAW SRM 53-60-12, FIGURE 203.
